# SDR SWIA200821021

- Difficulty date: November 17, 2008
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 22,300 hours, 31,154 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LEFT INBOARD FRAME 10 WEB CRACKED, LEFT WHEEL WELL.  REPAIRED PER SRM.
